# SDR SWAA2024031964870

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N8718Q
- Make and model: Boeing 737-8
- Aircraft serial: 42546
- Aircraft time: 12,788 hours, 5,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON RIGHT SIDE OF AIRCRAFT DO NOT COME ON<[01] REMOVED AND REPLACED BATTERY PACKS M1671; M1672; M1676 & M2816 AND PERFORMED GOOD OPERATIONAL TEST PER AMM 33-51-06-960-802.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. WITH STEPS 1-3 COMPLETE
